# SDR 2025FA0000273

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: General aviation
- Aircraft: N132TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 7,786 hours
- Engine: Thielt TAE1250299
- Engine time: 93 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H000104
- Part serial: 1524
- Condition: Separated
- Part time: 68 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2018-10-10 DATED JUNE 12 2018 REQUIRES THE HEAT SHIELD TO BE TIGHT ON THE AND WELDED TO THE EXHAUST PIPE. THE HEAT SHIELD SPOT WELDS FAILED AND VERY LOOSE ON THE EXHAUST PIPE. THE AD IS SUGGESTING THE PIPE SHOULD LAST AT LEAST 1500.0 HOURS BUT FAILED AT 68.1
